Undecidability of intuitionistic theories formulated with the apartness relation
Gabbay, Dov
Fundamenta Mathematicae, Tome 96 (1977), p. 17-36 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:215077
@article{bwmeta1.element.bwnjournal-article-fmv97i1p8bwm,
     author = {Dov Gabbay},
     title = {Undecidability of intuitionistic theories formulated with the apartness relation},
     journal = {Fundamenta Mathematicae},
     volume = {96},
     year = {1977},
     pages = {17-36},
     zbl = {0365.02012},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv97i1p8bwm}
}
Gabbay, Dov. Undecidability of intuitionistic theories formulated with the apartness relation. Fundamenta Mathematicae, Tome 96 (1977) pp. 17-36. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv97i1p8bwm/